# SDR CA971119005

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Master Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) TOTAL LOSS OF ELECTRICS ON TAKEOFF.  POST-CHECK ON GROUND OF ELECTRICAL SYSTEM CARRIED OUT.  NO FAULT FOUND. SUSPECT CAUSE OF ELECTRICAL FAILURE WAS A LOOSE GROUND WIRE.
